# SDR 2011F00136

- Difficulty date: June 24, 2008
- Submitted: June 2, 2011
- Operation: General aviation
- Aircraft: APBJH
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38042841
- Part serial: APS107
- Condition: Misoverhauled
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NEWLY O/H APU WAS REMOVED AFTER 155 FHRS DUE TO ABNORMAL NOISE & SEVERE VIBRATION.  APU WAS REPAIRED FROM APS AND INSTALLED ON ANOTHER ACFT AND AGAIN IT WAS REMOVED AFTER 178 FHRS DUE TO ABNORMAL NOISE, HEAVY SURGE & INTERNAL OIL LEAK. AGAIN IT WAS REPAIRED  AND INSTALLED ON ANOTHER ACFT.  FOUND WITH SAME DEFECT AT ITS FIRST FLIGHT, APU WAS SENT (EASA APPROVED) AND ITS SHOP REPORT SHOWS THAT IT WAS NOT PROPERLY O/H.  NEW APU PN 380428-4-1, SN APS-115 WAS ACQUIRED.  WHEN RECEIVED FOUND WITH NUMBER OF DEFECTS. APU WAS INSTALLED ON AIRCRAFT AND AFTER 03 FLIGHTS DEFECT OF SMOKE EMISSION FROM EXHAUST WAS OBSERVED.  APU NOT OPERABLE.
